# SDR FDEA201001200196

- Difficulty date: January 20, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231 YG IS DAMAGED.  REPAIRED MAIN CAB CARGO COMPARTMENT FLOOR PANEL 231 YG BY FABRICATING NEW   FLOOR PANEL USING OLD FLOOR PANEL 231 YG AS TEMPLATE IAW DWG SRZ 25-005,   REV "H".
